Alert archive / Oregon / Gale Watches in 2021

Gale Watch 16, NWS Medford, OR

May 8, 2021

NWS Medford, OR issued this gale watch at May 8, 2021, 1:53 AM PDT. It took effect at May 10, 2021, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 8, 2021, 1:53 AM PDT (08:53 UTC)
In effect from
May 10, 2021, 2:00 PM PDT
Expired
May 9, 2021, 8:11 PM PDT
In force
Issued by
NWS Medford, OR

The text

As transmitted.

370 
WHUS76 KMFR 080853
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
153 AM PDT Sat May 8 2021

PZZ350-370-082200-
/O.CAN.KMFR.SC.Y.0052.000000T0000Z-210508T1200Z/
/O.NEW.KMFR.SC.Y.0053.210510T0000Z-210511T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
153 AM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 PM PDT
MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and steep
  seas 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 5 PM Sunday to 5 PM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ356-376-082200-
/O.EXT.KMFR.SC.Y.0052.000000T0000Z-210511T0000Z/
/O.NEW.KMFR.GL.A.0016.210510T0000Z-210511T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
153 AM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt
  with gusts up to 40 kt and seas 7 to 10 ft at 11 seconds. For 
  the Gale Watch, north winds 30 to 35 kt with gusts up to 45 kt 
  and seas 8 to 12 ft at 11 seconds possible.

* WHERE...Small Craft Advisory conditions will impact area south
  of Port Orford through Sunday afternoon. Then Gale conditions
  are possible from Gold Beach southward beyond 5 NM from shore
  with Small Craft Advisory conditions expected elsewhere.

* WHEN...For the Small Craft Advisory, until 5 PM PDT Monday. 
  For the Gale Watch, from Sunday afternoon through Monday 
  afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
6 follow-up statements
619 
WHUS76 KMFR 080955
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
255 AM PDT Sat May 8 2021

PZZ356-376-082300-
/O.CON.KMFR.SC.Y.0052.000000T0000Z-210511T0000Z/
/O.CON.KMFR.GL.A.0016.210510T0000Z-210511T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
255 AM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt 
  with gusts up to 40 kt and seas 7 to 10 ft at 11 seconds. For 
  the Gale Watch, north winds 30 to 35 kt with gusts up to 45 kt 
  and seas 8 to 12 ft at 11 seconds possible.

* WHERE...Small Craft Advisory conditions will impact area south 
  of Port Orford through Sunday afternoon. Then Gale conditions 
  are possible from Gold Beach southward beyond 5 NM from shore 
  with Small Craft Advisory conditions expected elsewhere.

* WHEN...For the Small Craft Advisory, until 5 PM PDT Monday. 
  For the Gale Watch, from Sunday afternoon through Monday 
  afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-370-082300-
/O.CON.KMFR.SC.Y.0053.210510T0000Z-210511T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
255 AM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO
5 PM PDT MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 5 PM Sunday to 5 PM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
160 
WHUS76 KMFR 082129
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
229 PM PDT Sat May 8 2021

PZZ356-376-091100-
/O.CON.KMFR.SC.Y.0052.000000T0000Z-210511T0000Z/
/O.CON.KMFR.GL.A.0016.210510T0000Z-210511T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
229 PM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, north winds 20 to 30 kt 
  with gusts up to 40 kt and seas 7 to 10 ft at 11 seconds. For 
  the Gale Watch, north winds 30 to 35 kt with gusts up to 45 kt 
  and seas 8 to 12 ft at 11 seconds possible.

* WHERE...Small Craft Advisory conditions will impact area south 
  of Port Orford through Sunday afternoon. Then Gale conditions 
  are possible from Gold Beach southward beyond 5 NM from shore 
  with Small Craft Advisory conditions expected elsewhere.

* WHEN...For the Small Craft Advisory, until 5 PM PDT Monday. 
  For the Gale Watch, from Sunday afternoon through Monday 
  afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-370-091100-
/O.CON.KMFR.SC.Y.0053.210510T0000Z-210511T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
229 PM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO
5 PM PDT MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 ft expected.

* WHERE...All areas.

* WHEN...From 5 PM Sunday to 5 PM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
886 
WHUS76 KMFR 090406
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
906 PM PDT Sat May 8 2021

PZZ356-376-091715-
/O.EXT.KMFR.SC.Y.0052.000000T0000Z-210511T0600Z/
/O.NEW.KMFR.SE.W.0033.210510T0000Z-210510T2100Z/
/O.EXT.KMFR.GL.A.0016.210510T2100Z-210511T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
906 PM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM SUNDAY TO 2 PM PDT
MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 7 to 10 ft Sunday building to 8 to 13 ft Monday. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt. For the Gale Watch, north winds 30 to 35 kt with gusts up
  to 40 kt.

* WHERE...Small Craft Advisory conditions south of Port Orford
  through Sunday afternoon. Hazardous Seas Warning from Gold 
  Beach southward beyond 5 NM from shore with Small Craft Advisory
  conditions elsewhere Sunday evening into Monday afternoon. 
  Then, gales are possible south of Port Orford beyond 5 NM from 
  shore later Monday with advisory conditions elsewhere.

* WHEN...For the Hazardous Seas Warning, from 5 PM Sunday to 2 
  PM PDT Monday. For the Small Craft Advisory, until 11 PM PDT 
  Monday. For the Gale Watch, from Monday afternoon through 
  Monday evening.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-370-091715-
/O.EXT.KMFR.SC.Y.0053.210510T0000Z-210511T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
906 PM PDT Sat May 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SUNDAY TO 11 PM
PDT MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and steep
  seas 6 to 9 ft.

* WHERE...All areas.

* WHEN...From 5 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
603 
WHUS76 KMFR 090932
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
232 AM PDT Sun May 9 2021

PZZ356-376-092245-
/O.EXT.KMFR.SC.Y.0052.000000T0000Z-210512T1200Z/
/O.CON.KMFR.SE.W.0033.210510T0000Z-210510T2100Z/
/O.EXT.KMFR.GL.A.0016.210510T2100Z-210512T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
232 AM PDT Sun May 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 PM PDT MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 7 to 10 ft today building to 8 to 13 ft Monday. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt. For the Gale Watch, north winds 30 to 35 kt with gusts up
  to 40 kt.

* WHERE...Small Craft Advisory conditions south of Port Orford
  through this afternoon. Hazardous Seas Warning from Gold Beach 
  southward beyond 4 NM from shore with Small Craft Advisory 
  conditions elsewhere this evening into Monday afternoon. Then, 
  gales are possible south of Port Orford beyond 5 NM from shore 
  later Monday with advisory conditions elsewhere.

* WHEN...For the Hazardous Seas Warning, from 5 PM this 
  afternoon to 2 PM PDT Monday. For the Small Craft Advisory, 
  until 5 AM PDT Wednesday. For the Gale Watch, from Monday 
  afternoon through late Tuesday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-370-092245-
/O.EXT.KMFR.SC.Y.0053.210510T0000Z-210512T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
232 AM PDT Sun May 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 ft.

* WHERE...All areas.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
915 
WHUS76 KMFR 092050
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
150 PM PDT Sun May 9 2021

PZZ356-376-101000-
/O.CON.KMFR.SC.Y.0052.000000T0000Z-210512T1200Z/
/O.CON.KMFR.SE.W.0033.210510T0000Z-210510T2100Z/
/O.CON.KMFR.GL.A.0016.210510T2100Z-210512T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
150 PM PDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 7 to 10 ft today building to 8 to 14 ft Monday. 
  For the Small Craft Advisory, north winds 20 to 30 kt with 
  gusts up to 35 kt. For the Gale Watch, north winds 30 to 35 kt 
  with gusts up to 40 kt.

* WHERE...Small Craft Advisory conditions south of Port Orford 
  through this afternoon. Hazardous Seas Warning from Gold Beach 
  southward beyond 4 NM from shore with Small Craft Advisory 
  conditions elsewhere this evening into Monday afternoon. Then, 
  gales are possible south of Port Orford beyond 5 NM from shore 
  later Monday with advisory conditions elsewhere.

* WHEN...For the Hazardous Seas Warning, from 5 PM this 
  afternoon to 2 PM PDT Monday. For the Small Craft Advisory, 
  until 5 AM PDT Wednesday. For the Gale Watch, from Monday 
  afternoon through late Tuesday night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-370-101000-
/O.CON.KMFR.SC.Y.0053.210510T0000Z-210512T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
150 PM PDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 ft.

* WHERE...All areas.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
358 
WHUS76 KMFR 100311
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
811 PM PDT Sun May 9 2021

PZZ356-376-101615-
/O.CON.KMFR.SE.W.0033.000000T0000Z-210510T2100Z/
/O.CON.KMFR.SC.Y.0052.000000T0000Z-210512T1200Z/
/O.UPG.KMFR.GL.A.0016.210510T2100Z-210512T1200Z/
/O.NEW.KMFR.GL.W.0022.210510T2100Z-210512T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
811 PM PDT Sun May 9 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 5 AM PDT
WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 8 to 10 ft. For the Gale Warning, north winds 25 to 35 kt
  with gusts up to 40 kt and seas 8 to 13 ft. For the Small Craft
  Advisory, north winds 20 to 30 kt with gusts up to 35 kt and
  seas 6 to 9 ft.

* WHERE...Hazardous Seas Warning from Gold Beach southward beyond
  4 NM from shore with Small Craft Advisory conditions elsewhere
  into Monday afternoon. Then, gales south of Port Orford beyond 5
  NM from shore later Monday into early Wednesday morning with 
  advisory conditions elsewhere.

* WHEN...For the Hazardous Seas Warning, until 2 PM PDT Monday. 
  For the Gale Warning, from 2 PM Monday to 5 AM PDT Wednesday. 
  For the Small Craft Advisory, until 5 AM PDT Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-370-101615-
/O.CON.KMFR.SC.Y.0053.000000T0000Z-210512T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
811 PM PDT Sun May 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 ft.

* WHERE...All areas. 

* WHEN...Through 5 AM PDT Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at May 7, 8:00 PM PDT, 5 hours 53 minutes earlier.

Area forecast discussion, May 7, 8:00 PM PDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Medford OR
800 PM PDT Fri May 7 2021

.DISCUSSION...08/00Z NAM in.

Mostly clear skies prevail over most of the WFO Medford forecast
area this evening.  The exceptions are stratocumulus clouds
along the south and east flanks of the Rogue, Umpqua, and
Coquille Basins. There are some clouds elsewhere, mostly over the
coastal waters and northern Klamath and Lake counties, but the
coverage there is minimal.

Mostly clear skies with a dry air mass will make for a cold
morning Saturday. A Freeze Warning is in effect for some of the
valleys of Jackson and Josephine counties.

A long wave ridge off the west coast will move slowly east through
the weekend. It will build in fits and starts due to weak short
waves moving over the top of it. These short waves will temper the
warming and drying trend that usually occurs with ridging, but
Saturday and Sunday will still be warm and dry. There may also be
a light shower or two over the Cascades around Diamond Lake
Saturday afternoon and evening, but the latest short term model
runs have lower POPs. With the exception of the possible showers,
Saturday and Sunday will look a lot alike.

However, the ridge will strengthen early next week as it
approaches the coast. A thermal trough will develop near the
coast, and inland high temperatures will be 5 to 10 degrees warmer
than the Sunday highs. Humidities will lower significantly as
well.

Long term discussion from the Friday afternoon AFD...Tuesday 11
May through Friday 14 May 2021. Upper level ridging will dominate
the weather in the region through the week, with mostly clear
skies and no precipitation chances to speak of, at least until
perhaps Friday when some form of trough may attempt to push
onshore. Until then, temperatures will see a steady warming trend
Tuesday and Wednesday, followed by slightly cooler conditions
towards the end of the week.

There may be some instances of the marine layer making a push, and
this could result in periods of fog or low clouds west of the
coastal ranges north of Cape Blanco, and some fog or low clouds
could also intrude to Brookings if sufficiently strong southerly
eddies form between the coast and north winds offshore. Otherwise,
clouds will be scarce.

As mentioned above, a weak trough is possible late in the week, but
there is some spread amongst the ensemble members about how much
moisture would accompany it. Chances are, this would be a mostly dry
system, but there are some indications a stronger trough could
arrive next weekend with more widespread precipitation, but
confidence is too low to pin it down in the forecast just yet. -BPN

The 8 to 14 day outlook, valid May 15-21 2021, calls for higher
chances of below normal temperatures and near normal
precipitation.

&&

.AVIATION...For the 08/00Z TAF Cycle...VFR is expected to persist
through Saturday afternoon, with the exception of patches of late
night into early morning MVFR both from around Cape Arago northward
including the Coquille and lower Umpqua valleys, and at the north
facing slopes near Canyonville and Ashland. DW

&&

.MARINE...Updated 800 PM PDT Friday 07 May 2021...A thermal trough
will persist near the coast with gusty north winds and steep to very
steep seas for areas south of Cape Blanco continuing through most of
next week. Steep seas are expected to expand north of Cape Blanco
Sunday night through at least Monday. The combination of winds and
seas could also result in hazardous seas warning conditions starting
Sunday night. Petrucelli/DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Freeze Warning from 2 AM to 10 AM PDT Saturday for ORZ024-026.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 5 PM PDT Sunday
        for PZZ356-376.
     Hazardous Seas Warning until 10 PM PDT this evening for PZZ356.
     Small Craft Advisory until 5 AM PDT Saturday for PZZ350-370.

15/15/16

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:53 AM PDTSmall Craft AdvisoryMFR9 days

Nearby

Gale Watches in Oregon, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.